Sunday, March 28, 2010

The TMI Post

Some people may think that all the injections Surrogates have to take are the worst part of the process but it really isn't that bad. Sure there's a little pinch and there are times that you bruise or are sore afterwards but I know of at least one other side effect that most surrogates dislike even more than over 100 injections . . .

Ladies and Gentlemen, I give you the glory that is "The Pastey Vagina".

Those of you who have not gone through IVF- I'm sure your minds are racing and you may have already figured this out, but let me break it down for you. After the embryo transfer, besides daily shots of Progesterone and every 3rd day shots of Delestrogen, most surrogates also have to take Progesterone Suppositories twice a day. When the suppositories break down in the vagina, the leave a lovely white paste. Usually I would describe the Pastey Vagina in even more (graphic) detail, perhaps even link to pictures, but I figure this time, I will skip if for your benefit. LOL

Yes, I know TMI (too much information) . . . unless you are contemplating being a surrogate and then are appreciative too get as much information as possible . . . or you are already a surrogate that has experienced the Pastey Vagina and could never share the "specialness" of it with anyone. Either way, You're Welcome!

8 comments:

Heather said...

LOL!! Ahhh.... gotta love your truths.

Christina said...

OMG! Last time I guess I was lucky to get Progestrone shots and not suppositories! That is sooo TMI! I really hope I don't have to do that with this one! But thanks for the warning!

AnGèLe said...

Oh how I dont miss the VAG ROCKETS! I had the PIO shots and the 3 times a day progesterone supps too! That white gunk is worse than diaper rash cream continually gunking up your lady bits! lol
Good times, good times!

Heidi said...

True that is TMI, however, if you can give a girl a little warning, I'm all for it! The Doc did not say a word about that until right AFTER the transfer, legs up in the air (you get the idea). My IP and Hubby were in the room...I was absolutly mortified!

火吟 said...

nice to know you ~........................................

Mickey said...

Yep, this is most certainly TMI. If I wasn't gay already, I would be now.

I'll try no think about it when we meet with our former surrogate and her family next week.

JewelieP said...

First of all, what's this about needing these things AFTER the transfer? I had them before, during, and after!!!! And what's this about 2 times a day? Try THREE!!! I need a new doctor!
But good news....this time, the pasty stuff was on backorder, so I will try a new gel-like suppository. I was guaranteed not to experience pastiness. I'll let you know!

Kelly's Uterus said...

The post said TMI, so you all were warned! LOL